Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Kid, bumps over back, spreading, tummy ache, cough, sleepy. Taking medication. Any ideas?

My son started with a small round patch on one of his upper thighs-its not ringwrom.
Now he has small bumps all over his back. I took him to see the doctor. He had a tummy ache and a cough. Doctor gave me a decongestant. Bumps started spreadking so another provider from the same team stated he has some virus that has no cure and that it will take care of itself. My concern is now it is all over his body, it has moved to his neck and face and he is sleepy
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

It appears that your child is suffering from a viral rash .Usually most of the rash of viral origin disappears in a weeks time.If they are itchy you could apply calamine lotion.

Keep him well hydrated and encourage small portions of food regularly.If he is not well in few days then get him reassessed by his doctor.

Answered: Thu, 6 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor